# SDR AALA200810331

- Difficulty date: November 13, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 6 SEAT TRACK OUT OF LIMITS STATION 1031 TO STATION 1307.  REPLACED SEAT TRACK FROM SPLICE AT STATION 1031 TO STATION 1307 PER 51-01 SRM.
